On self-embeddings of computable linear orderings

Annals of Pure and Applied Logic 138 (1):52-76 (2006)

Abstract

The Dushnik–Miller Theorem states that every infinite countable linear ordering has a nontrivial self-embedding. We examine computability-theoretical aspects of this classical theorem

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-31

Downloads
15 (#704,433)

6 months
1 (#386,001)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Computability Theory and Linear Orders.Rod Downey - 1998 - In I͡Uriĭ Leonidovich Ershov (ed.), Handbook of Recursive Mathematics. Elsevier. pp. 138--823.

Add more references

Similar books and articles

Spectra of Structures and Relations.Valentina S. Harizanov & Russel G. Miller - 2007 - Journal of Symbolic Logic 72 (1):324 - 348.
The Metamathematics of Scattered Linear Orderings.P. Clote - 1989 - Archive for Mathematical Logic 29 (1):9-20.
Embeddings of Computable Structures.Asher M. Kach, Oscar Levin & Reed Solomon - 2010 - Notre Dame Journal of Formal Logic 51 (1):55-68.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
Countably Categorical Coloured Linear Orders.Feresiano Mwesigye & John K. Truss - 2010 - Mathematical Logic Quarterly 56 (2):159-163.